# SDR UIEA2024092400943

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, EVIDENCE OF CORROSION ON WEB FRAME AT BS 764 BTW S37L AND S38L.( WEB FRAME AT BS 764 BTW S37L AND S38L. PAINT WAS REMOVED, REWORKED, INSPECTED AND ALLOWABLE LIMITS FOUND. ALLODINE, PRIMER AND PAINT WAS RESTORED IAW SRM 53-00-07-1A-1. NO FURTHER DEFECTS NOTED )
